Aa
A
A
Close
Avatar_universal
Wondering
I am currently in chemotheraphy.  I have had 2 treatments and have had pneumonia after the first one and a horrible Thrush in fection and mouth ulceration after the second.  Has anyone out there had any side effects after their third chemo session?  I'd like to be prepared for what to expect.

Thanks much
Discussion is closed
Cancel
0 Answers
Page 1 of 1
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Breast Cancer Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Breast Cancer Answerers
25201_tn?1255584436
Blank
587083_tn?1327123862
Blank
961574_tn?1449149056
Blank
Lancaster, OH